# SDR HEEA0010061

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Erratic
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INDICATOR NEEDLE HAS ERRATIC INDICATION AND DROPS TO ZERO WHEN TEST BUTTON IS DEPRESSED.
